# SDR 2021F00325

- Difficulty date: October 15, 2021
- Submitted: December 8, 2021
- Operation: General aviation
- Aircraft: XAMIA
- Make and model: Boeing 737-800
- Aircraft serial: 35119
- Aircraft time: 55,422 hours, 21,218 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 32145526
- Part serial: 13419
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC LOW PRESSURE DURING CLIMB AT LEFT ENGINE. CAPTAIN REPORTED THAT DURING CLIMB, PNEUMATIC LOW PRESSURE BELOW 18 PSI AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED ENGINE DUCT PRESSURE LOW TEST IAW FIM 36-10 TASK 807 PROCEDURE, DETECTING THE PRSOV VALVE WITH PNEUMATIC LEAK; SO THE PRSOV VALVE WAS REPLACED IAW AMM 36-11-04, TESTED CORRECT.
